MathSciNet Relay Station
MathSciNet bibliographic data
MR2216966 60G55 (60F05 82B31)
Hough, J. Ben; Krishnapur, Manjunath; Peres, Yuval; Virág, Bálint Determinantal processes and independence. Probab. Surv. 3 (2006), 206–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Tue, 22 Aug 2017 20:47:07 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=bbe3fb9157d9d69f170e4d946a18cc80; path=/; expires=Tue, 10-Jun-2031 20:47:08 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=95 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 56b Ws6|[urn61^f`]>u-l]dbhB2SDoOI\tF#6ֹ5a4L h6ZG",W7N&23 MXTT3sfxHik)>9G TϨAA '%<{ڥ5/ P|m/7 wVNT8 e): <2I@|@ȄՋ 0FU og"SI d481inZRj4fKuVSLХ ҈ dqI!g #M Ez&GՁg% Ã]%I'o4Ilu;/pwRsZ|.gv}LxlYGqrp? Lh}u`W~)(c>\ƊNBD m{VuFq )+Hb i#[]S,(CUL94{J fT_- u(blR<!+္(H SbKF&pفWDS" )mX}e8P\ r`|rYs*ffd&Q6}03sy`r6:/hʼ>Fppρ*U-UsWY0dZMJZ al /hHneʠEΊ DaFl@Zmg+giJ2 R" '![łq2fLebACМ\B^wn&V˛uMwڊG2 of(Cլ15uҬP9hl2JhX/u}}Q ݄*L]2DK֜G, -77NV:/Ëʦܢj}v7%ȗFNz.>?ZsSqyly!xS+|4\SE?,r%5/~CL_ a ^sJ 0